# SDR SWAA2012053004460

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 21,739 hours, 12,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED BETWEEN BS 499 TO 500 + 5, LBL 22.  REMOVED AND REPLACED Z ANGLE IAW SRM.
